On semiclassical ground states for Hamiltonian elliptic system with critical growth

Jian Zhang, Xianhua Tang, Wen Zhang

DOI: http://dx.doi.org/10.12775/TMNA.2016.069

Abstract


In this paper, we study the following Hamiltonian elliptic system with gradient term and critical growth: \begin{equation*} \begin{cases} -\epsilon^{2}\Delta \psi +\epsilon b\cdot \nabla \psi +\psi=K(x)f(|\eta|)\varphi+W(x)|\eta|^{2^*-2}\varphi &\hbox{in} \mathbb{R}^{N},\\ -\epsilon^{2}\Delta \varphi -\epsilon b\cdot \nabla \varphi +\varphi=K(x)f(|\eta|)\psi+W(x)|\eta|^{2^*-2}\psi &\hbox{in} \mathbb{R}^{N}, \end{cases} \end{equation*} where $\eta=(\psi,\varphi)\colon \mathbb{R}^{N}\rightarrow\mathbb{R}^{2}$, $K, W\in C(\mathbb{R}^{N}, \mathbb{R})$, $\epsilon$ is a small positive parameter and $b$ is a constant vector. We require that the nonlinear potentials $K$ and $W$ have at least one global maximum. Combining this with other suitable assumptions on $f$, we prove the existence, exponential decay and concentration phenomena of semiclassical ground state solutions for all sufficiently small $\epsilon> 0$

Keywords


Hamiltonian elliptic systems; semiclassical ground states; concentration; critical growth

Full Text:

PREVIEW FULL TEXT

References


N. Ackermann, A nonlinear superposition principle and multibump solution of periodic Schrödinger equations, J. Funct. Anal. 234 (2006), 423–443.

A. Ambrosetti, M. Badial and S. Cingolani, Semiclassical states of nonlinear Schrödinger equations, Arch. Ration. Mech. Anal. 140 (1997), 285–300.

A.I. Ávila and J. Yang, On the existence and shape of least energy solutions for some elliptic systems, J. Differential Equations 191 (2003), 348–376.

A.I. Ávila and J. Yang, Multiple solutions of nonlinear elliptic systems, Nonlinear Differential Equations Appl. 12 (2005), 459–479.

T. Bartsch and D.G. De Figueiredo, Infinitely mang solutions of nonlinear elliptic systems, Progr. Nonlinear Differential Equations Appl. Vol. 35, Birkhäuser, Basel, Switzerland (1999), 51–67.

T. Bartsch and Y.H. Ding, Deformation theorems on non-metrizable vector spaces and applications to critical point theory, Math. Nach. 279 (2006), 1267–1288.

J. Byeon and L. Jeanjean, Standing waves for nonlinear Schrödinger equations with a general nonlinearity, Arch. Ration. Mech. Anal. 185 (2007), 185–200.

J. Byeon and Z.Q. Wang, Standing waves with a critical frequency for nonlinear Schrödinger equations II, Calc. Var. Partial Differential Equation 18 (2003), 207–219.

D.G. De Figueiredo and J. Yang, Decay, symmetry and existence of solutions of semilinear elliptic systems, Nonlinear Anal. 331 (1998), 211–234.

Y.H. Ding, Variational Methods for Strongly Indefinite Problems, World Scientific Press, 2008.

Y.H. Ding and X.Y. Liu, Semiclassical solutions of Schrödinger equations with magnetic fields and critical nonlinearities, Manuscr. Math. 140 (2013), 51–82.

Y.H. Ding, C. Lee and F.K. Zhao, Semiclassical limits of ground state solutions to Schrödinger systems, Calc. Var. Partial Differential Equations 51 (2014), 725–760.

Y.H. Ding and B. Ruf, Existence and concentration of semiclassical solutions for Dirac equations with critical nonlinearities, SIAM J. Math. Anal. 44 (2012), 3755–3785.

Y.H. Ding and J.C. Wei, Stationary states of nonlinear Dirac equations with general potentials, Rev. Math. Phys. 20 (2008), 1007–1032.

Y.H. Ding, J.C. Wei and T. Xu, Existence and concentration of semi-classical solutions for a nonlinear Maxwell–Dirac system, J. Math. Phys. 54 (2013), 061505.

M. Esteban and E. Séré, Stationary states of the nonlinear Dirac equation: A variational approach, Comm. Math. Phys. 171 (1995), 250–323.

A. Floer and A. Weinstein, Nonspreading wave packets for the cubic Schrödinger equation with a bounded potential, J. Funct. Anal. 69 (1986), 397–408.

C.F. Gui, Existence of multi-bump solutions for nonlinear Schrödinger equations via variational method, Commun. Partial Differential Equations 21 (1996), 787–820.

D. Gilbarg and N.S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer, Berlin (1983).

S.Y. He, R.M. Zhang and F.K. Zhao, A note on a superlinear and periodic elliptic system in the whole space, Comm. Pure. Appl. Anal. 10 (2011), 1149–1163.

L. Jeanjean and K. Tanaka, Singularly perturbed elliptic problems with superlinear or asymptotically linear nonlinearities, Calc. Var. Part. Diffe. Equ. 21 (2004) 287–318.

W. Kryszewki and A. Szulkin, Generalized linking theorem with an application to semilinear Schrödinger equation, Adv. Differential Equations 3 (1998), 441–472.

Y.Y. Li, On singularly perturbed elliptic equation, Adv. Differential Equations 2 (1997), 955–980.

G. Li and J. Yang, Asymptotically linear elliptic systems, Commun. Partial Differential Equations 29 (2004), 925–954.

P.L. Lions, The concentration compactness principle in the calculus of variations. The locally compact case, Part II, Ann. Inst. H. Poincaré Anal. Non Linéaire 1 (1984), 223–283.

F. Liao, X.H. Tang and J. Zhang, Existence of solutions for periodic elliptic system with general superlinear nonlinearity, Z. Angew. Math. Phys. 66 (2015), 689–701.

Y.G. Oh, On positive multi-lump bound states of nonlinear Schrödinger equations under multiple well potential, Commun. Math. Phys. 131 (1990), 223–253.

M. del Pino and P. Felmer, Semi-classical states of nonlinear Schrödinger equations: a variational reduction method, Math. Ann. 324 (2002), 1–32.

B. Sirakov, On the existence of solutions of Hamiltonian elliptic systems in RN , Adv. Differential Equations 5 (2000), 1445–1464.

A. Szulkin and T. Weth, Ground state solutions for some indefinite problems, J. Funct. Anal. 257 (2009), 3802–3822.

X.F. Wang, On concentration of positive bound states of nonlinear Schrödinger equations, Comm. Math. Phys. 153 (1993), 229–244.

J. Wang, J.X. Xu and F.B. Zhang, Existence of semiclassical ground-state solutions for semilinear elliptic systems, Proc. Roy. Soc. Edinburgh Sect. A 142 (2012), 867–895.

L.R. Xia, J. Zhang and F.K. Zhao, Ground state solutions for superlinear elliptic systems on RN , J. Math. Anal. Appl. 401 (2013), 518–525.

M.B. Yang, W.X. Chen and Y.H. Ding, Solutions of a class of Hamiltonian elliptic systems in RN , J. Math. Anal. Appl. 352 (2010), 338–349.

F.K. Zhao, L.G. Zhao and Y.H. Ding, Infinitly mang solutions for asymptotically linear periodic Hamiltonian system, ESAIM: Control, Optim. Calc. Var. 16 (2010), 77–91.

F.K. Zhao, L.G. Zhao and Y.H. Ding, Multiple solutions for asympototically linear elliptic systems, NoDEA Nonlinear Differential Equations Appl. 15 (2008), 673–688.

F.K. Zhao, L.G. Zhao and Y.H. Ding, Multiple solution for a superlinear and periodic ellipic system on RN , Z. Angew. Math. Phys. 62 (2011), 495–511.

F.K. Zhao, L.G. Zhao and Y.H. Ding, A note on superlinear Hamiltonian elliptic systems, J. Math. Phys. 50 (2009), 112702.

F.K. Zhao and Y.H. Ding, On Hamiltonian elliptic systems with periodic or non-periodic potentials, J. Differential Equations 249 (2010), 2964–2985.

R.M. Zhang, J. Chen and F.K. Zhao, Multiple solutions for superlinear elliptic systems of Hamiltonian type, Discrete Contin. Dyn. Syst. Ser. A 30 (2011), 1249–1262.

J. Zhang, W.P. Qin and F.K. Zhao, Existence and multiplicity of solutions for asymptotically linear nonperiodic Hamiltonian elliptic system, J. Math. Anal. Appl. 399 (2013), 433–441.

J. Zhang, X.H. Tang and W. Zhang, Ground-state solutions for superquadratic Hamiltonian elliptic systems with gradient terms, Nonlinear Anal. 95 (2014), 1–10.

J. Zhang, X.H. Tang and W. Zhang, Semiclassical solutions for a class of Schrödinger system with magnetic potentials, J. Math. Anal. Appl. 414 (2014), 357–371.

J. Zhang, X.H. Tang and W. Zhang, On semiclassical ground state solutions for Hamiltonian elliptic systems, Appl. Anal. 94 (2015), 1380–1396.

J. Zhang, W. Zhang and X.L. Xie, Existence and concentration of semiclassical solutions for Hamiltonian elliptic system, Comm. Pure Appl. Anal. 15 (2016), 599–622.

M. Willem, Minimax Theorems, Birkhäuser, Berlin, 1996.


Refbacks

  • There are currently no refbacks.

Partnerzy platformy czasopism